# SDR BSYA2010034

- Difficulty date: July 14, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N696BD
- Make and model: Beech 58
- Aircraft serial: TH352
- Aircraft time: 14,612 hours
- System (JASC): 3425 · Integrated Flight System
- Part: Power Supply
- Part number: 40002898504
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER TAKEOFF OUT OF BHM PILOTS HSI QUIT, PILOT THEN RETURNED TO BHM.  MAINTENANCE FOUND HSI POWER SUPPLY FAILED.  REMOVED AND REPLACED POWER SUPPLY, OPS CHECKS GOOD.
